# SDR SIMA200717702

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 17,038 hours, 15,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1230
- Condition: Failed
- Location: Zone 200
- Part time: 17,038 hours, 15,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE FOUND TO BE UNMOVABLE FOLLOWED BY A LANDING GEAR AIR/GROUND FAIL MESSAGE, RETURNED TO YYZ.  MESSAGE EXTINGUISHED ON APPROACH.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT, LANDING GEAR CONTROL LEVER AND AIR/GROUND POSITION RELAY IAW EMB AMMS 32-32-01, 32-32-02, AND 32-13-02.  PERFORMED OPERATIONAL CHECKS IAW AMM 32-30-00 AND 32-52-00 WITH NO FURTHER DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
